# SDR AALA2009042000795

- Difficulty date: April 20, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N7540A
- Make and model: Doug DC-9-82
- Aircraft serial: 49994
- Aircraft time: 53,783 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - ROW 25 EMERGENCY PATH LIGHTS INOPERATIVE.  RESEATED CONNECTOR FOR ROW 25 EMERGENCY PATH LIGHTS.
